# SDR CA090126003

- Difficulty date: January 25, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,965 hours
- Engine: Lyc T5317A
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTS OF A LOW FUEL CAUTION LIGHT COMING ON EARLY AND SMALL FUEL DRIP PROMPTED MX TO REMOVE THE LT FUEL CELL SUMP PLATE TO INSPECT THE LOW LEVEL FUEL SWITCH/BOOST PUMP AREA AND FACILITATE AN O-RING REPLACEMENT. UPON REMOVAL OF THE SUMP PLATE A T-SHIRT/SHOP RAG WAS DISCOVERED WRAPPED AROUND THE BOOST PUMP ASSEMBLY OBSTRUCTING FUEL FLOW.
